# SDR 2008UALA00697

- Difficulty date: February 7, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 34,443 hours, 13,567 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL STRUCTURE FWD OF FR 68.  ACCOMPLISHED MAJOR REPAIR AT LCQ.
